Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

had severe fever. Having hair loss problem. Suggestion?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
i have a sever fever at the end of march for 4 days after that i am loosing more hairs so thickness decreased and hair becomes thin now rate of loosing hairs decreased but still they are thin and more hair loss occures at crown area will they grow as i had earlier?
Posted Thu, 27 Jun 2013 in General Health
Answered by Dr. Prasad 2 hours later

Telogen effluvium is condition of excess hair loss which occur secondary to febrile illness and other stressors. This condition is temporary and symptoms improve significantly with time.
It looks like you have developed the same phenomenon.

Do not worry. I understand you have had significant hair loss resulting in thinning and perhaps bald areas too; but since it is better now, the hair shedding will settle down in the next few months. You should be back to your normal self.

In the mean while, I suggest you eat plenty of root vegetables. They provide good nutrients to the hair. Tablet Biotin forte supplements will also be equally helpful. Adequate rest and regular food to keep you stress free will be beneficial.

Topical minoxidil solution (5% solution) can be tried if you continue to lose significant hairs now. Your local doctor can prescribe this to you.

Avoid combing and wiping hairs when wet. They can aggravate hair fall.

I hope this will help you. Let me know if you need clarifications.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor